# SDR ASAA2012091592890

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 21,948 hours, 6,765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD OVERHEAT ANNUNCIATOR ILLUMINATED, TURNED OFF FOR 5 MINUTES, TURNED BACK ON, NO HELP.  SWAPPED TO APU POWER, NO HELP.  RERACKED LT WINDOW HEAT CONTROLLER AND SECURED UNIT AND LT SIDE WINDOW HEAT.  OPS CK GOOD REF MM 30-41-41.
